TRANSFORMATION OF RATE-EQUATIONS AND APPROXIMATE TRANSIENT SOLUTIONS FOR SEMICONDUCTOR-LASERS

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 498
  • Download : 410
Publisher
IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Issue Date
1989-05
Language
ENG
Article Type
Article
Citation

IEEE JOURNAL OF QUANTUM ELECTRONICS, v.25, no.5, pp.878 - 884

ISSN
0018-9197
URI
http://hdl.handle.net/10203/940
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
5.pdf(579.27 kB)Download

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0